# SDR SIMA20140217003

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 38,321 hours, 31,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PART OF FLASHLIGHT MOUNT ON FIRST OFFICER SIDE BROKEN OFF.  ACFT WAS REMOVED FROM SERVICE.  R & R FIRST OFFICER'S FLASHLIGHT HOLDER IAW AMM 33-50-16, OPERATIONS CHECKED GOOD & MEL ITEM RESTORED.
